# SDR FDEA202108142016

- Difficulty date: August 14, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 61,105 hours, 28,883 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO. 2 ENGINE LOOP B FAULTED IN  FLIGHT  MEL  14AUG21 23:34   ANC U  RELEASED FOR SERVICE PER MEL : 26-12-01-01-A  CATEGORY : C EXPIRATION : 24AUG21  "MEL 26-12-01-01-A: ENG  2 LOOP B - INOP. FLIGHT  CREW MUST PERFORM FUNCTIONAL TEST OF ENG FIRE  WARNING SYSTEM PRIOR TO EACH DEPARTURE.  PERFORMED CONTINUITY AND ELECTRICAL RESISTANCE TEST ON #2 ENGINE SYSTEM "B" FIRE LOOP ELEMENTS REF AMM 26-12-00-05. OPS CHECK GOOD.  PERFORMED VISUAL INSPECTION OF WIRE HARNESS AND  FOUND WIRE ON FIRE LOOP ELEMENT DH2 DAMAGED. PERFORMED WIRE REPAIR REF AMM 70-71-23-00 AND AWM 26-12-10.  PERFORMED OPS CHECK REF AMM 26-12-00-05. OPS CHECK GOOD.
